MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Model Number TOXO IGM
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's last calibration with lot 652164 on (b)(6) 2022 and lot 671956 on (b)(6) 2023 were found within the expected ranges.The quality control overview was acceptable.Specific quality control recoveries were only provided for 19-may-2023.The patient sample was requested for investigation but could not be provided.The investigation could not identify a product problem.The cause of the event could not be determined.H3 other text : na.
 
Event or Problem Description
The initial reporter stated they received questionable positive results for three samples collected from the same patient and tested with the elecsys toxo igm assay on a cobas e 801 analytical unit, serial number (b)(6).First sample, collected on (b)(6) 2023 and tested with toxo igm reagent lot 652164: on (b)(6) 2023, the sample initially resulted in a toxo igm value of 2.43 coi (reactive).Second sample, collected on (b)(6) 2023 and tested with toxo igm reagent lot 671956: on (b)(6) 2023, the sample initially resulted in a toxo igm value of 1.90 coi (reactive).At an unknown date, the sample was also tested with an unknown competitor chemiluminescent assay, resulting in a non-reactive toxo igm result.Third sample, collected on (b)(6) 2023 and tested with toxo igm reagent lot 671956: on (b)(6) 2023, the sample initially resulted in a toxo igm value of 2.26 coi (reactive).The questionable results were reported outside of the laboratory.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17145450
Report Number1823260-2023-01995
Device Sequence Number14850375
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberTOXO IGM
Device Catalogue Number07028024190
Device Lot Number65216401, 671956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient SexFemale